My grandfather had mysterious edema from oct. 07. it got worse, eventually with other complications caused red spots on the legs and landed him in the hospital. My grandfather was diagnosed with Vasculitis march 08. IV burinex got rid of the edema, but a month in the hospital and malnutrition led him to muscle wasting/atrophy. Now he's recovering, apptetite is good. muscle is slowly rebuilding, but edema is slowly increasing in legs again. and neuropathy is still present. it feels like a binding sensation in the ankles, and sometimes a full feeling in the feet and toes.
Doing leg exercises, and Elevating the legs seems to make the neuropathy worse, and also urinating makes it worse too. Can anyone explain as to why?
Is it still vasculitis related? His CRP levels have been very low for a few months now (~0.02). He was taking 20 mg predonine, and gradually tapered to 10 mg/day. Does predonine mask vasculitis inflammation in blood work?
The edema is not improving, and neither is the neuropathy. You could even say it's slowly (day by day, week by week) getting worse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.